计算数学    2000 22 (3): 309-318   ISSN: 0254-7791  CN: 11-2125/O1  

对流扩散方程的经济差分格式
程爱杰,赵卫东
山东大学数学研究所!济南 250100,山东大学数学研究所!济南 250100
收稿日期 null  修回日期 null  网络版发布日期 2000-03-14
参考文献  
[1] Douglas, J. Jr. and Russell, T.F., Numerical method for convection- dominated diffusionproblems based on combining the method of characteristics with finite element or finitedifference procedures, SIAM J. Numer. Anal., 19(1982), 871-885.
[2] Douglas, J.Jr., Finite difference methods for two-phase incompressible flow in porous media, SIAM J. Numer. Anal., 20(1983), 681-696.
[3] Jerome, J.W., Convection- dominated nonlinear systems: analysis of the Douglas- Russelltransport-diffusion algorithm based on approximate characteristics and invariant regions,SIAM J. Numer. Anal., 25(1988), 815-836.
[4]李德元,陈光南,抛物型方程差分方法引论,科学出版社,北京, 1995. (D.Y. Li & G.N. Chen, An Introduction to Difference Methods for Parabolic Equations,Science Press, Beijing, 1995.)
[5] Lees, M., Alternating direction and semi-explicit difference method for parabolic partialdifferential equations, Numer. Math., 3(1961), 398-412.
[6] Marchuk,G.I., Methods of Numerical Mathematics, Spring-Verlag, 1981.
[7] Russell,T.F., Time-stepping along characteristics with incomplete iteration for a Galerkinapproximation of miscible displacement in porous media, SIAM J. Namer.Anal., 22(1985),970-1013.
[8] N.N.雅宁柯,分数步法,科学出版社,北京, 1992. (N.N. Yanenko, The Method of Fractional Steps, Spring-Verlag, 1971.)

通讯作者: